SULAIMANI – Preliminary findings suggest that the death of a man four days after taking anti-Covid Pfizer/BioNTech jab is “unrelated” to the vaccination, Koya’s General Directorate of Health announced on Wednesday (April 28).
Tight cardiac nerves and diabetes triggered death of a 47-year-old man at Koya’s Shahid Dr. Khalid hospital, Koya’s General Directorate of Health said.
The autopsy was conducted by a medical board after widespread doubts around the vaccine and on the demand of his family members suspecting complications arising out of vaccination.
“The night when the man died, he had difficulty breathing, his symptoms reveal that his death was due to tightening nerves, cardiac arrest and diabetes, it doesn’t seem to be due to the vaccination,” Koya health officials said.
“The victim didn’t abide with the guidance given to him by the doctors, this is the only reason for his death.”
The 47-year-old man is the first person to die in the Kurdistan Region after receiving a coronavirus shot.
Israel said on Sunday (April 25) that it is examining dozens of cases where people experienced heart inflammation after receiving Pfizer Inc. and BioNTech SE’s coronavirus vaccine.
Israel’s Corona Commissioner Nachman Ash said health officials are investigating whether the cases are connected with the shot which has been administered to more than 5 million people.